# SDR DALA2016032802428

- Difficulty date: March 21, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 8, BS 580 HAS ELOGATED HOLE.  CUT OUT DAMAGE AREA DIM 12.5" LONG AT STR 8 LT SIDE STA 580 IAW SRM 53-00-03, FIG 201.  FABRICATED AND INSTALLED NEW SECTION STR AND 2EA SPLICES, 2 EA SHIMS IAW SRM 53-00-03, FIG 201 AND DWG 143N3110, REV A AND E.
